# SDR A6WA201040118

- Difficulty date: February 12, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 22,860 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JET PIPE UPPER AND LOWER SEALS REQUIRE REPLACEMENT.  R & R UNSERVICEABLE SEALS ON LT JET PIPE UPPER AND LOWER IAW CMM 78-11-00.
